# SDR SIMA201124301

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 22,959 hours, 16,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3605 DURING THE PREFLIGHT INSPECTION FOUND THE CABIN EMERGENCY LIGHTS DEAD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ALL 4 EMERGENCY POWER SUPPLY BATTERY PACKS IAW AMM 33-51-17.  ALL PART NUMBERS OFF/ON 2013-1A  SERIAL NUMBERS OFF NO 1: 184429  NO 2: 2104880 NO 3: 69114  NO 4: 4104587.  THE AIRCRAFT WAS RETURNED TO SERVICE.
